# SDR FDEA202502030169

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 65,623 hours, 29,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218230
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 323MXF IN ZONE 230 DAMAGED. FABRICATED ZONE 230 FLOORBOARD PANEL 232MXF ON VT MAE TRAVELER # T25/1795188 IAW   DWG 11862182 REV H. MAJOR REPAIR.
